# SDR SWAA2017031712557

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 27,916 hours, 16,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT LENS DISCOLORED.  R & R THE EMERGENCY LIGHT LENS IAW MM.
